Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2006, Volume 45, Number 5, Pages 620–626 (Mi al162)  

This article is cited in 7 scientific papers (total in 7 papers)

The property of being algebraic for the lattice of all $\tau$-closed totally saturated formations

V. G. Safonov

Francisk Skorina Gomel State University

Abstract: It is proved that the lattice of all $\tau$-closed totally saturated formations of finite groups is algebraic.

Keywords: formation of finite groups, totally saturated formation, lattice of formations

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:5, 353–356

Bibliographic databases:

UDC: 512.542
Received: 15.11.2005
Revised: 08.08.2006

Citation: V. G. Safonov, “The property of being algebraic for the lattice of all $\tau$-closed totally saturated formations”, Algebra Logika, 45:5 (2006), 620–626; Algebra and Logic, 45:5 (2006), 353–356

Citation in format AMSBIB
\Bibitem{Saf06}
\by V.~G.~Safonov
\paper The property of being algebraic for the lattice of all $\tau$-closed totally saturated formations
\jour Algebra Logika
\yr 2006
\vol 45
\issue 5
\pages 620--626
\mathnet{http://mi.mathnet.ru/al162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2307697}
\zmath{https://zbmath.org/?q=an:1164.20314}
\transl
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 5
\pages 353--356
\crossref{https://doi.org/10.1007/s10469-006-0032-5}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33750710456}


Linking options:
  • http://mi.mathnet.ru/eng/al162
  • http://mi.mathnet.ru/eng/al/v45/i5/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Safonov, “$\mathfrak G$-separability of the lattice of $\tau$-closed totally saturated formations”, Algebra and Logic, 49:5 (2010), 470–479  mathnet  crossref  mathscinet  zmath  isi
    2. E. N. Demina, “The lattices of $n$-multiply $\Omega_1$-foliated $\tau$-closed formations of multioperator $T$-groups”, Discrete Math. Appl., 22:2 (2012), 147–172  mathnet  crossref  crossref  mathscinet  elib  elib
    3. Vorob'ev N.N., “On Sublattices of the Lattice of All Omega-Composition Formations of Finite Groups”, Adv. Group Theory Appl., 6 (2018), 89–100  crossref  mathscinet  isi
    4. Tsarev A., “on the Lattice of All Totally Composition Formations of Finite Groups”, Ric. Mat., 68:2 (2019), 693–698  crossref  mathscinet  zmath  isi  scopus
    5. V. V. Shcherbina, “Algebraicity of lattice of $\tau$-closed totally $\omega$-saturated formations of finite groups”, Ufa Math. J., 12:1 (2020), 82–90  mathnet  crossref  isi
    6. Tsarevl A., “Algebraic Lattices of Partially Saturated Formations of Finite Groups”, Afr. Mat., 31:3-4 (2020), 701–707  crossref  mathscinet  isi  scopus
    7. Tsarev A., Kukharev A., “Algebraic Lattices of Solvably Saturated Formations and Their Applications”, Bol. Soc. Mat. Mex., 26:3 (2020), 1003–1014  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:220
    Full text:87
    References:15
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022